Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 50, NWS Kansas City, MO

March 30, 2006Bates County, Missouri

NWS Kansas City, MO issued this tornado warning at Mar 30, 2006, 7:13 PM CST for Bates County, Missouri. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2006, 7:13 PM CST (01:13 UTC)
Expired
Mar 30, 2006, 7:45 PM CST
In force
32 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 56 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:20 PM CSTHAIL 2.755 W Butler, MO
Mar 30, 7:20 PM CSTHAIL 3Virginia, MO
Mar 30, 7:21 PM CSTHAIL 2.755 W Butler, MO
Mar 30, 7:29 PM CSTHAIL 1.75Butler, MO
Mar 30, 7:40 PM CSTHAIL 1Altona, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KEAX 310114 RRA
TOREAX
MOC013-310145-
/O.NEW.KEAX.TO.W.0050.060331T0113Z-060331T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CST THU MAR 30 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 745 PM CST

* AT 708 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 7
  MILES NORTH OF HUME...OR 8 MILES EAST OF PLEASANTON. DOPPLER RADAR
  SHOWED THIS TORNADIC STORM MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  BUTLER BY 720 PM CST.

THE TOWNS OF FOSTER...PASSAIC AND BALLARD ARE ALSO IN THE PATH OF
THIS TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3832 9452 3815 9454 3826 9407 3846 9408
      3837 9439

$$

HUDSON
1 follow-up statement
000 
WWUS53 KEAX 310123
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CST THU MAR 30 2006

MOC013-310145-
/O.CON.KEAX.TO.W.0050.000000T0000Z-060331T0145Z/
BATES MO-
722 PM CST THU MAR 30 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BATES COUNTY
UNTIL 745 PM CST...

AT 718 PM CST...TRAINED WEATHER SPOTTERS REPORTED BASEBALL SIZE HAIL 
5 MILES WEST OF BUTLER.  THIS STORM IS ROTATING VERY STRONGLY...AND 
COULD PRODUCE A TORNADO AT ANY TIME.  THE MOST DANGEROUS PART OF 
THIS STORM WILL AFFECT BUTLER AND PASSAIC.  SEEK SHELTER IMMEDIATELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3832 9452 3815 9454 3826 9407 3846 9408
      3837 9439

$$

HUDSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:45 PM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 30, 3:45 PM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 PM CST THU MAR 30 2006

.DISCUSSION...

FOREMOST FORECAST CONCERN IS WITH ONGOING CONVECTION FROM EASTERN
KANSAS THROUGH WESTERN MISSOURI. THE FIRST LINE OF STORMS IS
CURRENTLY SHIFTING EAST INTO WESTERN PORTIONS OF MISSOURI...WITH
INDIVIDUAL STORM MOTION TO THE NORTHEAST. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE MARGINALLY SEVERE STORMS THROUGH EARLY EVENING.
A BIT FURTHER WEST...DISCRETE THUNDERSTORMS HAVE FORMED AHEAD OF THE
DRYLINE IN SOUTHEAST KANSAS...AND MAY HAVE THE BETTER POTENTIAL FOR
LARGE HAIL...DAMAGING WINDS..AND TORNADIC ACTIVITY. FINALLY...A LINE
OF THUNDERSTORMS HAS ORGANIZED ALONG THE DRYLINE WHICH CONTINUES TO
ADVANCE EAST THIS AFTERNOON. THIS WILL BE THE FINAL LINE OF STORMS
THAT WILL MOVE ACROSS THE FORECAST AREA TONIGHT...AND ALSO HAVE THE
POTENTIAL TO BE SEVERE.

ANOTHER FORECAST ELEMENT OF NOTE IS WINDS TONIGHT. 60KT LOW LEVEL
JET WILL SHIFT EAST ACROSS MISSOURI. AM NOT EXPECTING TO REACH WIND
ADVISORY CRITERIA ESPECIALLY WITH THE LOSS OF THE STRONGER DAYTIME
MIXING. HOWEVER...WINDS WILL REMAIN STRONG WITH GUSTS TO AROUND 35
MPH THROUGH THE EVENING...ESPECIALLY IN THE VICINITY OF THE DRYLINE.
WINDS WILL SLACKEN A BIT ACROSS THE WESTERN FORECAST SECTION BUT
REMAIN GUSTY OVERNIGHT.

THE UPPER TROUGH WILL CONTINUE TO ADVANCE NORTHEAST OVERNIGHT
TONIGHT AND CLOSE OFF AS IT PULLS AWAY TOWARD THE WESTERN GREAT
LAKES. AT THE SURFACE...THE COLD FRONT EXTENDING FROM THE EXITING
SURFACE LOW WILL CLEAR THE SOUTHEAST COUNTIES...WITH COOLER
TEMPERATURES TO FOLLOW TOMORROW. TEMPERATURES WILL BEGIN TO RECOVER
ALREADY ON SATURDAY AND MORESO ON SUNDAY AS WARMER AIR IS PUMPED
BACK TO THE AREA ON RETURNING SOUTHERLY WINDS.

THE BROADSCALE UPPER TROUGH WILL RELOAD OVER THE WEST FOR THE
WEEKEND...WITH ANOTHER SHORTWAVE TROUGH TRACKING ACROSS THE NORTH
CENTRAL STATES. DEPENDING ON THE PRECISE TRACK OF THIS
FEATURE...THERE IS A POSSIBILITY FOR MORE SEVERE WEATHER ON SUNDAY.
A REPEAT OF THE RELOADING WESTERN TROUGH WILL OCCUR AGAIN EARLY NEXT
WEEK AND BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE
AREA WEDNESDAY INTO THURSDAY.

STOFLET

&&

.PREV DISCUSSION...

251 AM...
MORNING WATER VAPOR IMAGERY SHOWS THE EARLY STAGES OF WHAT WILL BE A
VERY ACTIVE WEATHER PERIOD BEGINNING TODAY AND LIKELY EXTENDING WELL
INTO NEXT WEEK. A DEEP UPPER TROUGH...CARVED OUT BY AT LEAST THREE
IDENTIFIABLE SHORTWAVES...WAS SITUATED OVER THE ROCKIES EARLY THIS
MORNING. THE MOST POTENT OF THESE SHORTWAVES WAS LIFTING INTO SW
COLORADO...AND DEEPENING RAPIDLY AHEAD OF A 100KT UPPER SPEED MAX
DIVING INTO THE DESERT SOUTHWEST. CORRESPONDING SURFACE LOW OVER
EASTERN COLORADO ALSO CONTINUES TO STRENGTHEN THIS MORNING. FURTHER
EAST...A BROAD WARM SECTOR AIRMASS ACROSS THE PLAINS CONTINUED TO
UNDERGO RAPID MODIFICATION AS A 60 KT LOW LEVEL JET WAS TRANSPORTING
50F DEWPOINTS AS FAR NORTH AS SRN SOUTH DAKOTA...WITH NARROW TONGUE
OF 60F DEWPOINTS CROSSING THE RED RIVER.

DESPITE MODEL QPF OUTPUT...HAVING TROUBLE IDENTIFYING THE
ANTICIPATED FORCING MECHANISM FOR ELEVATED CONVECTION EARLY THIS
MORNING. 00Z SOUNDINGS DIDNT OFFER MUCH IN THE WAY OF WARM ADVECTION
POTENTIAL ALOFT...AND LOW LEVEL JET (ALBEIT QUITE STRONG) IS UNIFORM
ACROSS THE PLAINS. BROAD AREA OF ALTO-CUMULUS WILL NEED TO BE
WATCHED FOR THE NEXT FEW HOURS...BUT TYPICALLY INITIAL SIGNS OF
DEVELOPMENT SHOULD HAVE MANIFESTED BY NOW. CURRENT THINKING IS TO
TREND DOWN POPS SIGNIFICANTLY FOR TODAY.

IN THE ABSENCE OF WIDESPREAD ELEVATED CONVECTION THIS MORNING...
POTENTIAL FOR INCREASED DESTABILIZATION CERTAINLY EXISTS. BACK EDGE
OF MID LEVEL CLOUD COVER OVER THE OK/TX PANHANDLES SHOULD CONTINUE
TO ROTATE NORTHWARD DURING THE DAY. ALTHOUGH LOW LEVEL STRATUS
CONTINUES TO INCREASE IN COVERAGE ACROSS THE PLAINS THIS
MORNING...STRONG LOW LEVEL FLOW AND SUFFICIENT HEATING WILL ALLOW
FOR AT LEAST PARTIAL SUNSHINE THIS AFTERNOON. CURRENTLY PROGGED
MAXES IN THE UPPER 60S/LOW 70S LOOK KOSHER...ACCOUNTING FOR SOME
SUNSHINE.

STRONG LOW LEVEL PRESSURE GRADIENT WILL ALLOW WINDS TO BECOME QUITE
GUSTY...BUT SHOULD REMAIN SHY OF ADVISORY CRITERIA. OF SOME CONCERN
IS THE LOW LEVEL EASTERLY FLOW WHICH REMAINS DOMINANT OVER MISSOURI
EARLY THIS MORNING. WHILE THIS WILL HAVE IMPORTANT CONNOTATIONS
LATER TODAY...IT HAS MAINTAINED DEWPOINTS IN THE UPPER 30S TO LOWER
40S AT PRESENT. HOWEVER...AS THE LOW LEVEL JET VEERS AROUND
DAYBREAK...RAPID MOISTURE INFLUX IS EXPECTED TO OCCUR ABOVE THE
BOUNDARY LAYER OVER ERN KS/WRN MO...WITH MECHANICAL MIXING TAKING
CARE OF THE LOW LEVELS.

WITH THAT SAID...DEEPENING SURFACE LOW OVER EASTERN COLORADO WILL
BEGIN TO MOVE ACROSS NRN KANSAS LATER THIS MORNING...WITH TRAILING
DRYLINE REACHING THE I-135 CORRIDOR BY 21Z. VIGOROUS CONVECTIVE
DEVELOPMENT IS EXPECTED AROUND THIS TIME FRAME AS STRONGLY DIFFLUENT
UPPER FLOW DEVELOPS IN RESPONSE TO SPEED MAX ROTATING BENEATH THE
UPPER LOW. MODEL SOUNDINGS CONTINUE TO DEPICT LARGE LOOPING
HODOGRAPHS WITH DEEP LAYER SHEAR VECTOR ORIENTED FAVORABLY ASKEW TO
THE N-S BOUNDARY...WITH DISCRETE SUPERCELLS EXPECTED. STRONG
ISALLOBARIC FORCING IS EXPECTED TO MAINTAIN AN EASTERLY COMPONENT TO
THE NEAR SURFACE FLOW...WHICH WHEN JUXTAPOSED WITH NEARLY 50 KNOTS
OF SWRLY 850MB FLOW...RESULTS IN ASTONISHING LOW LEVEL HELICITY
VALUES EXCEEDING 300 M2/S2. IN ADDITION... MOISTURE ADVECTION AND
DIMINISHING LATE AFTN INSOLATION PLACE LCL HEIGHTS VERY FAVORABLY IN
THE 1500-2000 FT RANGE. AS A RESULT...EVEN WITH MLCAPES ON THE ORDER
OF 1000-1500 J/KG...AN ENHANCED TORNADIC THREAT EXISTS ACROSS WRN
MO/ERN KS. STORM MOTION OF 230/40 KTS COMPARED WITH PROGGED BOUNDARY
MOVEMENT OF 25 KTS SHOULD MAINTAIN DISCRETE STORMS THAT PROPAGATE
AWAY FROM THEIR INITIATION POINT. STEEPENING LAPSE RATES IMMEDIATELY
AHEAD OF THE APPROACHING LOW CORE WOULD ALSO FAVOR VERY LARGE HAIL
AS WELL EARLY ON.

AS THE UPPER LEVEL LOW BEGINS TO EJECT TO THE NORTHEAST DURING THE
EVENING...DEEP LAYER SHEAR VECTOR WILL BECOME INCREASINGLY PARALLEL
TO THE LOW LEVEL BOUNDARY. THIS...COMBINED WITH DIMINISHING
INSTABILITY DOWNSTREAM...SUGGESTS THAT THE EVOLUTION INTO A SQUALL
LINE IS LIKELY OVER WRN MO. CONTINUED DEEP LAYER FORCING COMBINED
WITH VERY STRONG AND INCREASINGLY UNIDIRECTIONAL LOW/MID LEVEL FLOW
WILL PROMOTE A DAMAGING WIND THREAT ACROSS THE EASTERN TWO/THIRDS OF
THE CWA.

IF THERES A SILVER LINING...THE SEVERE THREAT WILL BE LIMITED IN
DURATION DUE TO THE ACCELERATION OF THIS SYSTEM...WITH THE CLEARING
DRYLINE/SURFACE TROUGH EXPECTED TO BE EAST OF THE AREA AROUND
MIDNIGHT. IN ADDITION...THE POST-FRONTAL AIRMASS WILL REMAIN MILD
AND GENERALLY CLOUD-FREE SHOULD THERE BE ANY POST-EVENT DAMAGE
CLEANUP REQUIRED ON FRIDAY...WITH HIGHS IN THE 60S.

UNFORTUNATELY...THE OVERALL UPPER PATTERN WILL HOLD STEADY THROUGH
THE NEXT SEVEN DAYS...ALLOWING THE WESTERN TROUGH TO RELOAD TWICE
THROUGH THE PERIOD. CONFIDENCE IS INCREASING FOR ANOTHER ROUND OF
SEVERE WEATHER SATURDAY NIGHT/SUNDAY IN THE FORM OF A NOCTURNAL MCS
WITH THE POTENTIAL FOR AFTERNOON REDEVELOPMENT. MEDIUM RANGE
SOLUTIONS ALSO CONTINUE TO SHOW ANOTHER VERY POTENT SYSTEM IN THE
OFFING NEXT WEDNESDAY/THURSDAY.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 30, 1:03 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CST THU MAR 30 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
103 PM CST THU MAR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED LATE THIS AFTERNOON
AND THIS EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS HAVE DEVELOPED OVER CENTRAL AND EASTERN KANSAS EARLY
THIS AFTERNOON AHEAD OF A DRY LINE FROM WEST OF SALINA TO NEAR
WICHITA. STORMS ARE MOVING TO THE NORTHEAST AT 50 MPH.

FOR THIS AFTERNOON...THUNDERSTORMS WILL SPREAD INTO EASTERN KANSAS
AND WESTERN MISSOURI. SOME HAIL TO THE SIZE OF QUARTERS AND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE THROUGH 4 PM. THROUGH LATE
AFTERNOON...THE THREAT OF SEVERE STORMS WILL BE WEST OF A LINE FROM
BETHANY...TO LIBERTY...TO BUTLER.

EARLY THIS EVENING...A LINE OF DANGEROUS STORMS WILL MOVE INTO
EASTERN KANSAS AND WESTERN MISSOURI. BETWEEN 5 PM AND 9 PM...STORMS
WILL BE CAPABLE OF HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN
EXCESS OF 70 MPH...AND TORNADOES. THE THREAT FOR TORNADOES WILL BE
THE GREATEST IN EASTERN KANSAS AND FAR WESTERN MISSOURI...MAINLY WEST
OF A LINE FROM MARYVILLE TO OAK GROVE TO BUTLER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY...TUESDAY NIGHT...AND
WEDNESDAY. SEVERE WEATHER IS A POSSIBILITY WITH THESE ROUNDS OF STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY LATE AFTERNOON OVER EASTERN
KANSAS AND WESTERN MISSOURI. ACTIVATION WILL BE NEEDED OVER
CENTRAL...NORTH CENTRAL...AND NORTHEAST MISSOURI BY EARLY THIS EVENING.

KOCH

In the hours before

Local storm report, Mar 30, 6:55 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             MOUND CITY              40.14N 95.23W
03/30/2006  M1.00 INCH       LINN               KS   LAW ENFORCEMENT

            QUARTER SIZE HAIL

&&

MD
Local storm report, Mar 30, 6:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     LEES SUMMIT             38.92N 94.38W
03/30/2006  M55 MPH          JACKSON            MO   ASOS

            55 MPH WIND GUST AT LEES SUMMIT ASOS

&&

MD
Local storm report, Mar 30, 6:58 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     LEES SUMMIT             38.92N 94.38W
03/30/2006  M63 MPH          JACKSON            MO   ASOS

            55 KNOT WIND GUST AT LEES SUMMIT ASOS

&&

MD
Local storm report, Mar 30, 7:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND GST     OAK GROVE               39.00N 94.13W
03/30/2006  M60 MPH          JACKSON            MO   LAW ENFORCEMENT

&&

MD
Local storm report, Mar 30, 7:06 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     BATES CITY              39.01N 94.07W
03/30/2006  M50 MPH          LAFAYETTE          MO   EMERGENCY MNGR

&&

MD
Local storm report, Mar 30, 7:09 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
709 PM CST THU MAR 30 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 N MUSCOTAH            39.61N 95.52W
03/30/2006  E1.00 INCH       ATCHISON           KS   TRAINED SPOTTER

            QUARTER HAIL AND WIND GUSTS TO 50 MPH

0700 PM     HAIL             PLEASANTON              38.18N 94.71W
03/30/2006  M1.75 INCH       LINN               KS   LAW ENFORCEMENT

&&

MD

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:25 PM CSTSevere Thunderstorm WarningEAXCass, Jackson35 min
Mar 30, 6:37 PM CSTSevere Thunderstorm WarningEAXJackson38 min
Mar 30, 6:41 PM CSTSevere Thunderstorm WarningEAXBates, Cass49 min
Mar 30, 6:51 PM CSTTornado WarningEAXBates39 min
Mar 30, 6:59 PM CSTSevere Thunderstorm WarningEAXAndrew, Nodaway31 min
Mar 30, 6:59 PM CSTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray31 min
Mar 30, 7:05 PM CSTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson55 min
Mar 30, 7:13 PM CSTTornado WarningEAXAndrew13 min
Mar 30, 7:21 PM CSTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray, Saline39 min
Mar 30, 7:22 PM CSTTornado WarningEAXAndrew, Gentry, Nodaway23 min
Mar 30, 7:40 PM CSTTornado WarningEAXBates, Henry, Johnson35 min
Mar 30, 7:43 PM CSTTornado WarningEAXAndrew, Gentry, Nodaway, Worth32 min
Mar 30, 7:58 PM CSTSevere Thunderstorm WarningEAXJohnson32 min
Mar 30, 8:03 PM CSTTornado WarningEAXHarrison27 min
Mar 30, 8:19 PM CSTTornado Warning EmergencyEAXJohnson, Pettis41 min
Mar 30, 8:23 PM CSTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline37 min
Mar 30, 8:35 PM CSTTornado WarningEAXCooper55 min
Mar 30, 8:46 PM CSTSevere Thunderstorm WarningEAXCooper, Howard, Saline44 min
Mar 30, 9:01 PM CSTTornado WarningEAXCooper, Howard29 min
Mar 30, 9:30 PM CSTSevere Thunderstorm WarningEAXCooper, Howard17 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.